Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017 (2017), Article ID 2542796, 15 pages
https://doi.org/10.1155/2017/2542796
Research Article

Toric Geometry of the Regular Convex Polyhedra

Dipartimento di Matematica e Informatica “U. Dini”, Università di Firenze, Viale Morgagni 67/A, 50134 Firenze, Italy

Correspondence should be addressed to Elisa Prato

Received 30 July 2016; Accepted 31 January 2017; Published 23 March 2017

Academic Editor: Frédéric Mynard

Copyright © 2017 Fiammetta Battaglia and Elisa Prato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fiammetta Battaglia and Elisa Prato, “Toric Geometry of the Regular Convex Polyhedra,” Journal of Mathematics, vol. 2017, Article ID 2542796, 15 pages, 2017. doi:10.1155/2017/2542796